# SDR AU510002036

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 256T280014
- Condition: Worn
- Location: Le Slat Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT TORQUE TUBE COUPLING SPLINES WORN AT NR 5 LEADING EDGE SLAT GEARBOX.  INVESTIGATION ON REMOVAL FOUND THAT THE SPLINES (SPLINE FITTING P/N 256T2806-1 WERE COMPLETELY MISSING FROM THE TORQUE TUBE FITTING.  THE TORQUE TUBE COUPLING P/N 256T2801-1 APPEARS IN SATISFACTORY CONDITION WITH ONLY A SMALL AMOUNT OF WEAR EVIDENT.
